# SDR DHL2002806003

- Difficulty date: February 9, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT FAILED TO ILLUMINATE AFTER TWO CYCLES.  LIGHT CAME ON AFTER PUSHING ON LIGHT COVER EXT POWER LIGHT OUT.  FOUND INCORRECT LIGHT BULBS INSTALLED.  REMOVED AND REPLACED LT MAIN GEAR LIGHT BULBS IAW DC-8 MM 33-10-0.  LANDING GEAR POSITION INDICATION SYS OPS NORMAL IAW DC-8 MM 32-60-0.
